MAUDE Adverse Event Report: ULRICH MEDICAL USA MOMENTUM; SCREWDRIVER FOR POLYAXIAL SCREW

ULRICH MEDICAL USA MOMENTUM; SCREWDRIVER FOR POLYAXIAL SCREW
Model Number UU052-30-0100
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
Screwdriver tips broke off during surgerry.There was no effect on the patient.

Brand Name
MOMENTUM
Common Device Name
SCREWDRIVER FOR POLYAXIAL SCREW
Manufacturer (Section D)
ULRICH MEDICAL USA
18221 edison ave.
chesterfield MO 63005
Manufacturer (Section G)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
Manufacturer Contact
louis milos
18221 edison ave.
chesterfield, MO 63005
MDR Report Key15041586
Report Number3005823819-2022-00017
Device Sequence Number17427953
Product Code NKB
UDI-Device Identifier00814386025010
UDI-Public00814386025010
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191932
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUU052-30-0100
Device Catalogue NumberUU052-30-0100
Device Lot NumberU028212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Initial Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient SexUnknown